Meftagesic Ds Syrup (100Mg+250Mg) 60Ml

Meftagesic Ds Syrup (100Mg+250Mg) 60Ml

Item requires a valid prescription

Manufactured By Blue Cross Laboratories Ltd

Composition Mefenamic Acid 100Mg/5Ml+Paracetamol/Acetaminophen 250Mg/5Ml

Rs 43.20

MRP Rs 48.00

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy